Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Arcs in inverse limits on $ [0,\,1]$ with only one bonding map


Author: William S. Mahavier
Journal: Proc. Amer. Math. Soc. 21 (1969), 587-590
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1969-0243489-6
MathSciNet review: 0243489
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. E. Capel, Inverse limit spaces, Duke Math. J. 21 (1954), 233-245. MR 0062417 (15:976c)
  • [2] H. Freudenthal, Entwicklungen von Räumen und ihren Gruppen, Compositio Math. 4 (1937), 145-234. MR 1556968
  • [3] G. W. Henderson, The pseudo-arc as an inverse limit with one binding map, Duke Math. J. 31 (1964), 421-425. MR 0166766 (29:4039)
  • [4] W. S. Mahavier, A chainable continuum not homeomorphic to an inverse limit on [0,1] with only one bonding map, Proc. Amer. Math. Soc. 18 (1967), 284-286. MR 0208580 (34:8389)
  • [5] S. Mardešić and J. Segal, $ \epsilon $-mappings and inverse limits, Trans. Amer. Math. Soc. 109 (1963), 146-164. MR 0158367 (28:1592)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0243489-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society